Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Mijailovich, S.M. and Li, X. and del Álamo, J.C. and Griffiths, R.H. and Kecman, V. and Geeves, M.A. (2010) Resolution and uniqueness of estimated parameters of a model of thin filament regulation in solution. Computational Biology and Chemistry, 34 (1). pp. 19-33. ISSN 1476-9271. (The full text of this publication is not available from this repository)

This list was generated on Mon May 5 18:55:10 2014 BST.